# SDR A6WA201141123

- Difficulty date: November 8, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Cracked
- Location: Lt Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND THE UPPER OTBD PANEL ON LT JET PIPE IS CRACKED.  REMOVED UNSERVICEABLE DOUBLER AND INSTALLED SERVICEABLE DOUBLER IAW CMM 78-11-00 AND SRM 51-42-06.
